# SDR SWAA2024050977006

- Difficulty date: April 19, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP WEDGE DELAMINATED AT OUTBD CORNER<[01] REMOVED AND REPLACED FLAP WEDGE AT LEFT I/B WING PER REF. 51-40-02-0G-0 AND DRAWING #113A2500. TOOL USED SCREW GUN 176023 CAL. DUE DATE 16-JUN-24;[02] RII...VERIFIED REMOVED AND REPLACED FLAP WEDGE AT LEFT I/B WING.;[03] ALL STEPS COMPLETED.
